MAUDE Adverse Event Report: DEPUY MITEK LLC US TACIT QA #2/0 ETH V5; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US TACIT QA #2/0 ETH V5; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 212036
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Initial reporter phone number: (b)(6).Investigation summary: the complaint device was received and inspected.The complaint can be confirmed.The inserter and suture lengths attached to the needles were received.The inserter was visually inspected to observe any visual anomalies present that may have contributed to the complaint condition, however none were observed.The needles were attached to two suture lengths of approximately the same length with the ends of each suture frayed, indicating that the suture was cut.Per the instructions for use (ifu), overloading the anchor or applying excessive tension to the suture once the anchor is deployed will cause the suture to break therefore is a potential root cause for the reported failure.A non-conformance search was conducted to investigate any defects during production identified that may contribute to the complaint condition.No non-conformance was identified for this part-lot number combination.At this point, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).
 
Event or Problem Description
It was reported by the affiliate that the suture on the customer's tacit qa anchor and minilok qa anchor broke.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 corrected data: g4: date received by manufacturer for the initial report should be january 23, 2019.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TACIT QA #2/0 ETH V5
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8281907
Report Number1221934-2019-56157
Device Sequence Number19159207
Product Code MBI
UDI-Device Identifier10886705001842
UDI-Public10886705001842
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K961094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Catalogue Number212036
Device Lot NumberL436637
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2018
Initial Date Received by Manufacturer 10/12/2018
Supplement Date Received by Manufacturer10/24/2019
Initial Report FDA Received Date01/28/2019
Supplement Report FDA Received Date10/24/2019
Patient Sequence Number1